Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19949
Title: Adaptation Algorithms in Finite form for Nonlinear Dynamic Objects
Authors: Tyukin, IY
First Published: Jun-2003
Citation: AUTOMATION AND REMOTE CONTROL, 2003, 64 (6), pp. 951-974
DOI Link: 10.1023/A:1024141700331
ISSN: 0005-1179
Links: http://hdl.handle.net/2381/19949
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.